# SDR CA080604005

- Difficulty date: May 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,290 hours
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4529101067001
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 2,614 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ACFT EXPERIENCED A HYDRAULIC FAILURE. THE CREW DECLARED AN EMERGENCY, LANDING WITHOUT FLAPS. INVESTIGATION REVEALED A KINK IN A HYDRAULIC SUPPLY LINE IN THE PYLON AREA OF THE LT ENGINE. A CRACK HAD FORMED IN THE KINKED AREA AND THE FLUID WAS RELEASED FROM THE PRESSURIZED LINE.
